Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Koszul duality and equivalences of categories


Author: Gunnar Fløystad
Journal: Trans. Amer. Math. Soc. 358 (2006), 2373-2398
MSC (2000): Primary 16S37, 16D90
Published electronically: December 20, 2005
MathSciNet review: 2204036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ and $ A^{!}$ be dual Koszul algebras. By Positselski a filtered algebra $ U$ with gr$ \,U = A$ is Koszul dual to a differential graded algebra $ (A^{!},d)$. We relate the module categories of this dual pair by a $ \otimes-$Hom adjunction. This descends to give an equivalence of suitable quotient categories and generalizes work of Beilinson, Ginzburg, and Soergel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16S37, 16D90

Retrieve articles in all journals with MSC (2000): 16S37, 16D90


Additional Information

Gunnar Fløystad
Affiliation: Matematisk Institutt, University of Bergen, Johannes Brunsgate 12, 5008 Bergen, Norway
Email: gunnar@mi.uib.no

DOI: http://dx.doi.org/10.1090/S0002-9947-05-04035-3
PII: S 0002-9947(05)04035-3
Received by editor(s): January 26, 2004
Published electronically: December 20, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.